MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751014
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that the fluid air exchange would fill with gas but would not exchange during surgery.The procedure and patient harm details was not reported.
 
Additional Manufacturer Narrative
As a result of an internal review of the file, it was determined that the information provided for this event product would fill with gas but would not exchange does not represent a reportable device malfunction and it is not likely that a recurrence would result in serious injury.The initial report was submitted in error.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
As a result of an internal review of the file, it was determined that the information provided for this event product would fill with gas but would not exchange does not represent a reportable device malfunction and it is not likely that a recurrence would result in serious injury.The initial report was submitted in error.

Brand Name
CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17940053
Report Number1644019-2023-01437
Device Sequence Number6350643
Product Code LRO
UDI-Device Identifier00380657510146
UDI-Public00380657510146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number8065751014
Device Lot Number15PKVK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown